A specification format for rooted branching bisimulation

Valentina Castiglioni, Ruggero Lanotte, Simone Tini*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Rule formats are sets of syntactical constraints over SOS rules ensuring semantical properties of the derived LTS. Given a rule format, our proposal is to relax the constraints imposed on each single rule and to introduce some constraints on the form of the whole set of rules, thus obtaining a new format ensuring the same semantical property and being less demanding than the original one. We apply our idea to a well known rule format for rooted branching bisimulation equivalence.

Original languageEnglish
Pages (from-to)355-369
Number of pages15
JournalFundamenta Informaticae
Issue number4
Publication statusPublished - 2014

Other keywords

  • rooted branching bisimulation
  • specification format
  • Weak equivalence


Dive into the research topics of 'A specification format for rooted branching bisimulation'. Together they form a unique fingerprint.

Cite this